# SDR SWAA2024041774682

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 28,589 hours, 13,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT WILL NOT TURN OFF<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-900-806-NG (FLASHLIGHT BATTERY REPLACEMENT - PERMANENT)] RR?D AFT GALLEY FLASHLIGHT BATTERY IAW AMM 25-64-00
